Communications de la Société mathématique de Kharkow. 2-éme série
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Communications de la Société mathématique de Kharkow:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Communications de la Société mathématique de Kharkow. 2-ée série, 1912, Volume 13, Issue 1, Pages 1–2 (Mi khmo107)  

This article is cited in 1 scientific paper (total in 1 paper)

Démoîistration du th'eorème de Weierstrass fondée sur le calcul des probabilités

S. Bernstein


Full text: PDF file (153 kB)
Language:

Citation: S. Bernstein, “Démoîistration du th'eorème de Weierstrass fondée sur le calcul des probabilités”, Communications de la Société mathématique de Kharkow. 2-ée série, 13:1 (1912), 1–2

Citation in format AMSBIB
\Bibitem{Ber12}
\by S.~Bernstein
\paper D\'emoîistration du th'eor\`eme de Weierstrass fond\'ee sur le calcul des probabilit\'es
\jour Communications de la Soci\'et\'e math\'ematique de Kharkow. 2-\'ee s\'erie
\yr 1912
\vol 13
\issue 1
\pages 1--2
\mathnet{http://mi.mathnet.ru/khmo107}


Linking options:
  • http://mi.mathnet.ru/eng/khmo107
  • http://mi.mathnet.ru/eng/khmo/v13/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Tikhonov, D. G. Tsvetkovich, V. B. Sherstyukov, “Kompyuternoe issledovanie attraktorov nulei dlya klassicheskikh polinomov Bernshteina”, Fundament. i prikl. matem., 21:4 (2016), 151–174  mathnet  mathscinet
  • Communications de la Société mathématique de Kharkow
    Number of views:
    This page:368
    Full text:277

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022